# SDR YENA2023040700334

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 2,857 hours, 1,102 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2895, BOS- PUJ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' SLAT SLOW EICAS. HAS HISTORY.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
